MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated section: b4, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 01/28/2025.A photograph was provided by the account.A photographic evaluation was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the clear intact silicone insulation on both the cold and hot jaws.The heater wire was observed to be flexed and twisted away from the hot jaw from the base of the hot jaw with detachment at the tip of the hot jaw.No other visual defects were observed.An investigation was conducted on 03/10/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the clear intact silicone insulation on both the cold and hot jaws.The heater wire was observed to be flexed and twisted away from the hot jaw from the base of the hot jaw with detachment at the tip of the hot jaw.No additional testing was conducted due to the condition of the heater wire.Based on the returned condition of the device as well as the photographic evaluation, the reported failure "material twisted/ bent wire" was confirmed.The lot # 3000440982 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.
 
Additional Manufacturer Narrative
Tw (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during a saphenous endoscopic vessel harvesting procedure using vasoview hemopro 2 (w/vasoshield) (vh 4001), after completing the dissection process, the harvester started to use the hemopro 2 device to perform branch ligation.However, after ligating several branches the harvester noticed that the metal in the jaws of the harvesting tool had pulled away from the outer coating of the jaws.This created a "fork-like" appearance.Due to this defect, the device was deemed unsafe for use and was immediately removed from the surgical field.A new hemopro 2 kit was opened up and the remainder of the case was finished with no other complications.The only procedural delay was the time needed to open a new hemopro 2 kit which was about 3 to 5 minutes.No injuries occurred due to the defect and the generator was correctly set at a setting of 3.Per the photo, it shows that the metal in the jaws of the device had pulled away from the outer coating of the jaws.

Brand Name
VASOVIEW HEMOPRO 2 (W/VASOSHIELD)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21378919
Report Number2242352-2025-0000160
Device Sequence Number19795709
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000440982(17)261207
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000440982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Patient SexUnknown